[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Neuropathy

My husband was just diagnosed in December. His feet/ankles swell by the end of
the day. He is on his feet all day at work. If he gets up in the middle of the
night, he notices that he gets a little tingling/numbness in his feet. This
has vastly improved since he was first diagnosed in December...he could hardly
walk and was in severe pain. He has been on insulin since December 1st. Is it
possible that the remaining problems will improve? We just recently added a
lunchtime shot because he was on 2 shots a day and still getting high
(175-200) after lunch and would stay that way until his dinner shot. He said
that he sees some slight improvement with the shot at lunchtime. Is it
possible that the rest of his problems may improve? I know this is a YMMV
thing, but did anybody have problems like this when they were first diagnosed?
He was in DKA for more than a month. It probably started in late October when
I noticed he was losing his hair...when he bent over I could see his scalp! We
thought he was just getting older and losing his hair...it has grown back now,
of course. I know if he had not been misdiagnosed as a 2, he wouldn't have
these problems!! Also, being on his feet all day...can this cause further
damage with the swelling? I'm wondering if a career change is in order...

I got a copy of Carey's initial Hba1c when he was diagnosed as a 2. It should
have been a major clue! His fasting blood sugar was 211, but his a1c was 169!
He had a rapid onset, so unlike a 2! He also had a blood sugar check less than
6 months before and it was fine.

We have ordered Carey's D-Tron...they are on back-order for 3 weeks. I am
hoping this will help him to improve by eliminating some of the swings that he
has on shots.<br clear=all><hr>Get your FREE download of MSN Explorer at <a
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml